MIA cover

Mathematical Inequalities & Applications

Volume: 20

Year: 2017


Issue: 2 (April, 2017)
Article number / DOI Authors / Title Pages Abstract Article
20-22 René Brandenberg, Bernardo González Merino: A complete 3-dimensional Blaschke-Santaló diagram 301–348 View View
20-23 Stephen Drury: A real counterexample to two inequalities involving permanents 349–352 View View
20-24 Horst Martini, Zokhrab Mustafaev: New inequalities for products of cross-section measures 353–361 View View
20-25 Teresa Rajba: On a generalization of a theorem of Levin and Stečkin and inequalities of the Hermite-Hadamard type 363–375 View View
20-26 Özkan Öztürk: Classification schemes of nonoscillatory solutions for two-dimensional time scale systems 377–387 View View
20-27 Mohammad Sababheh: Improved Jensen's inequality 389–403 View View
20-28 Jingshi Xu, Xiaodi Yang: Variable integral and smooth exponent Triebel-Lizorkin spaces associated with a non-negative self-adjoint operator 405–426 View View
20-29 Hanyu Li, Peng Lv: A note on the sensitivity analysis for the symplectic QR factorization 427–439 View View
20-30 Daniel Estévez: Explicit traces of functions from Sobolev spaces and quasi-optimal linear interpolators 441–457 View View
20-31 S. H. Saker, R. R. Mahmoud, M. M. Osman, R. P. Agarwal: Some new generalized forms of Hardy's type inequality on time scales 459–481 View View
20-32 Changsen Yang, Tianyu Wang: Generalized von Neumann-Jordan constant C(p)NJ(X) for the regular octagon space 483–490 View View
20-33 Jinsen Xiao, Jianxun He: On Hardy's inequalities for the special Hermite expansions 491–500 View View
20-34 Madani Moussai: On the composition of functions in multidimensional Besov spaces 501–514 View View
20-35 Feng Liu: On the Triebel-Lizorkin space boundedness of Marcinkiewicz integrals along compound surfaces 515–535 View View
20-36 Jun-Tong Liu, Qing-Wen Wang, Fang-Fang Sun: Determinant inequalities for Hadamard product of positive definite matrices 537–542 View View
20-37 Yecheng Shi, Songxiao Li: Essential norm of the differences of composition operators on the Bloch space 543–555 View View
20-38 Khalid Shebrawi: Bounds for the zeros of polynomials from numerical radius inequalities 557–563 View View
20-39 Senlin Wu, Xinling Zhang, Xinxin Tong: Illuminated caps of the unit spheres of Banach spaces and related inequalities 565–582 View View
20-40 Lei Hou, Dengpeng Zhang: Concave functions of partitioned matrices with numerical ranges in a sector 583–589 View View
20-41 Jan Lang, Osvaldo Méndez, Behzad Rouhani: A new Schauder basis for Lr((0,1)n), n=2,3 591–600 View View